# SDR DALA2019062703968

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 70,395 hours, 26,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 R3 DOOR SLIDE GIRT BAR HANGING LOOSE. CORRECTIVE ACTION: REINSTALLED GIRT BAR PER AMM 25-66. (4892318)
